MathSciNet Relay Station
MathSciNet bibliographic data
MR2878492 (2012k:49010) 49J27 (49J40 49J52 58E35)
Bonanno, Gabriele A critical point theorem via the Ekeland variational principle. Nonlinear Anal. 75 (2012), no. 5, 2992–3007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement